It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board


Menopause Board Index
Board Index > Menopause | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=PennyD]Molly,
I love your attitude toward this thing! I am trying so hard to get to that point. The place where I say to myself it is just peri-meno or a homone imbalance. In the beginning when the panick attacks first started, and before I was taking any meds, I had a few attacks where I would shake all over. The worst one was when the left side of my head and face went numb for about 20 seconds. I literally shook the bed! That was the worse one I have had. I don't do that now but I am sure the Klonopin is keeping some of those symptoms at bay. I remember you saying in a previous post you felt like you had a band around your head and it felt full ( I believe that was your post, if it was not just chalk it up to the brain fog that goes with this stuff! :) ) Anyway In October and November 2003 I had pain in my head in different spots. One day on the left side in the middle next day on top of my head, next day on the right side in the back. It was so strange. I went to the dr. to see if I had a sinus infection. She didn't seem to think you can have sinus pain in the back of the head, but other people told me they had had sinus pressure and pain the back of their head. It was weird stuff like that, causing me to freak out all the time last fall. I have also had waves of nausea, not bad just enough to fell yucky. It comes and goes, I was thinking maybe it is the hormones flucuating. Like morning sickness in the late afternoon maybe? :confused: I don't have any children so I don't know how that should feel. I agree with you that this is not a sickness and I am so grateful that I don't have something where major organs are involved. I just stay so tired. I get up in the mornings feeling more tired than when I went to bed the night before. I guess I just want my life back! But I am with you girl, I am gonna be a fighter too!! Having someone going through the same thing to share back and forth with really helps!! Thanks!! Here's to a better day!!! :bouncing:
Penny[/QUOTE]

Hi Penny,
Taking the Klonopin might be causing some of your fatigue. Are you taking this on a regular basis and for how long? Reading about Klonopin, it is often prescribed for seizures and panic attacks. I was taking Lorazepham (an anti-anxiety med and is a generic of Ativan) and it made me tired and dry mouth and I was taking very small dosage (cut .5 mg in half even!). I would feel more calm but I would be draggy all day too. The whole point of me getting on the Paxil CR was to get away from the Lorazepham so that should I have a real panic attack or anxiety attack, it would still work.

In Aug 2003, I suddenly had dry eyes and felt extreme fatigue to the point where I could not get out of bed and walk even. I was also lightheaded with pounding headaches, weak, no appetite. I would go to bed feeling this way and wake up feeling this way. At first, one would think it is the flu or something but it went on for months. I think the fear of thinking something was seriously wrong made me get anxiety, and having to wait for all these dr. appts. and going to one dr. after another only made things worse. At that time, I didn't even think I was "anxious" and didn't take my anxiety pill. It didn't feel like the typical anxiety or panic attacks I experienced before. I know I felt weird, different. I think my hormones was jumping hoops those months that's for sure! LOL!

Yes, I had these headaches that weren't really like typical headaches - more like a light pressure. I used to get sinus headaches before my periods but now it seems more like this band-like pressure everyday (since Aug 2003). It is much better now than before and more tolerable. I would feel this also on the back of my head, sometimes real high on my forehead (near hairline more). I wake up with these every morning along with lower back pain. Exercising seems to help subside things.

Waves of nausea is another symptom that I seen posted on other menopause boards. I don't have any children either (I'm a dog person!) but newly pregnant women will tell you that you would feel real tired and have that nausea feeling.

I read that PMS symptoms or ailments you experienced in your younger years will intensify when you are going through the transition from peri to meno. I believe it! By the way, when you contact your GP, make sure it is Paxil CR (not just plain Paxil). You might want to try the lowest dosage first (12.5 mg) if you are sensitive like I am. What else are you doing to try to feel better?

Have a good day...don't worry, don't stress yourself out anymore - you're not dying - it's temporary!!!

Molly





All times are GMT -7. The time now is 06:55 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!